# SDR DALA2017103107877

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 110-140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT RT SEAT TRACK BETWEEN BS 110 AND 140, RBL 44.  DAMAGED AREA WAS REPAIRED IAW ER/A 562373-14, REV ORIG, AND ETI-17-17-215, REV 1.
